Owen coalitional value without additivity axiom


Khmelnitskaya, Anna B. and Yanovskaya, Elena B. (2007) Owen coalitional value without additivity axiom. Mathematical methods of operations research, 66 (2). pp. 255-261. ISSN 1432-2994

[img] PDF
Restricted to UT campus only
: Request a copy
Abstract:We show that the Owen value for TU games with coalition structure can be characterized without the additivity axiom similarly as it was done by Young for the Shapley value for general TU games. Our axiomatization via four axioms of efficiency, marginality, symmetry across coalitions, and symmetry within coalitions is obtained from the original Owen’s one by the replacement of additivity and null-player via marginality. We show that the alike axiomatization for the generalization of the Owen value suggested by Winter for games with level structure is valid as well.
Item Type:Article
Copyright:© 2007 Springer
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/82129
Official URL:https://doi.org/10.1007/s00186-006-0119-8
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page